Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 102301, 7 pages
http://dx.doi.org/10.1155/2014/102301
Research Article

A Construction of Multisender Authentication Codes with Sequential Model from Symplectic Geometry over Finite Fields

1College of Science, Civil Aviation University of China, Tianjin 300300, China
2Information Security Center, Beijing University of Posts and Telecommunications, P.O. Box 126, Beijing 100876, China

Received 26 August 2013; Revised 26 December 2013; Accepted 5 January 2014; Published 30 April 2014

Academic Editor: Francesco Pellicano

Copyright © 2014 Shangdi Chen and Chunli Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Multisender authentication codes allow a group of senders to construct an authenticated message for a receiver such that the receiver can verify authenticity of the received message. In this paper, we construct multisender authentication codes with sequential model from symplectic geometry over finite fields, and the parameters and the maximum probabilities of deceptions are also calculated.